# SDR DALA2019032702018

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 72,661 hours, 12,526 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SIDE CLOSEOUT WEB IS CRACKED ON I/B SIDE BY MIDSPAR FITTING. REPLACED WEB. (LP 1002998)
